# SDR SWAA2021082510338

- Difficulty date: August 6, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 34,025 hours, 20,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-793
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE STA. 767-793 HAS CORRISION / REMOVED AND REPLACED R/H TRANSITION ANGLE P/N 146A2781-12 PER SRM 51-40-02.
